Alert archive / Minnesota / Winter Storm Warnings in 2005
Winter Storm Warning 4, NWS Grand Forks, ND
NWS Grand Forks, ND issued this winter storm warning at Nov 27, 2005, 4:25 AM CST for 17 counties in Minnesota; 8 counties in North Dakota. It took effect at Nov 27, 2005, 12:29 PM CST. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2005, 4:25 AM CST (10:25 UTC)
- In effect from
- Nov 27, 2005, 12:29 PM CST
- Expired
- Nov 29, 2005, 12:00 AM CST
- In force
- 36 hr
- Issued by
- NWS Grand Forks, ND
All 25 counties
Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Grant County, MN, Hubbard County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Cass County, ND, Grand Forks County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Traill County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 80 km from the middle of the area, began a volume at 10:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 10.4 hours before the alert went out and 269 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 951 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 191 m²/s²
- 0-3 km storm-relative helicity
- 285 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KFGF 271025 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 425 AM CST SUN NOV 27 2005 ...WINTER STORM TO IMPACT THE EASTERN DAKOTAS AND MUCH OF MINNESOTA SUNDAY EVENING THROUGH MONDAY EVENING... .AN AREA OF LOW PRESSURE OVER KANSAS WILL STRENGTHEN TODAY AND MOVE NORTHEAST TO IOWA BY EARLY MONDAY MORNING. FREEZING RAIN WILL DEVELOP OVER SOUTHEST NORTH DAKOTA AND WEST CENTRAL MINNESOTA LATE THIS AFTERNOON AND CONTINUE INTO THE EVENING. SIGNIFICANT ICE ACCUMULATIONS ARE POSSIBLE ROUGHLY ALONG AND SOUTH OF A LINE FROM VALLEY CITY TO FOSSTON. FREEZING RAIN WILL CHANGE TO ALL SNOW FROM WEST TO EAST VERY LATE TONIGHT AND INTO MONDAY EVENING. STRONG NORTH WINDS OF 25 TO 45 MPH WILL ALSO OCCUR OVER THE RED RIVER VALLEY CAUSING NEAR BLIZZARD CONDITIONS IN AREAS THAT RECEIVE HEAVY SNOW. SNOWFALL AMOUNTS BY MONDAY NIGHT WILL RANGE FROM 4 TO 8 INCHES. MNZ002-003-015-016-022-023-027>031-040-NDZ038-039-049-052-053- 290600- /O.UPG.KFGF.WS.A.0003.051128T0000Z-051129T0600Z/ /O.NEW.KFGF.WS.W.0004.051127T2200Z-051129T0600Z/ NORMAN-CLAY-EAST POLK-NORTH CLEARWATER-MAHNOMEN-SOUTH CLEARWATER- WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL- GRANT-BARNES-CASS-RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...HALSTAD...MOORHEAD...FOSSTON...BAGLEY... MAHNOMEN...LAKE ITASCA...DETROIT LAKES...WOLF LAKE... BRECKENRIDGE...FERGUS FALLS...NEW YORK MILLS...ELBOW LAKE... VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON 425 AM CST SUN NOV 27 2005 ...WINTER STORM WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT CST MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT CST MONDAY NIGHT. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. FREEZING RAIN WILL DEVELOP OVER SOUTHEAST NORTH DAKOTA AND WEST CENTRAL MINNESOTA LATE SUNDAY AFTERNOON AND EVENING. FREEZING RAIN WILL CHANGE OVER TO SNOW FROM WEST TO EAST SUNDAY NIGHT AND MONDAY. THE SNOW WILL END MONDAY NIGHT. STRONG NORTH WINDS OF 25 TO 45 MPH WILL OCCUR MONDAY AND MONDAY NIGHT CAUSING NEAR BLIZZARD CONDITIONS IN THE RED RIVER VALLEY. TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES ARE EXPECTED. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ MNZ001-005>009-013-014-017-024-032-NDZ027-029-030-290600- /O.CON.KFGF.WS.A.0003.051128T0000Z-051129T0600Z/ WEST POLK-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-EAST MARSHALL- NORTH BELTRAMI-PENNINGTON-RED LAKE-SOUTH BELTRAMI-HUBBARD-WADENA- GRAND FORKS-STEELE-TRAILL- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ROSEAU... BAUDETTE...WARREN...NEWFOLDEN...RED LAKE...THIEF RIVER FALLS... RED LAKE FALLS...BEMIDJI...PARK RAPIDS...WADENA...GRAND FORKS... FINLEY...MAYVILLE 425 AM CST SUN NOV 27 2005 ...WINTER STORM WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH MONDAY EVENING... A WINTER STORM WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH MONDAY EVENING ACROSS NORTHEAST NORTH DAKOTA AND PORTIONS OF NORTHWEST AND WEST CENTRAL MINNESOTA. FREEZING RAIN AND SNOW WILL SPREAD INTO FAR SOUTHEASTERN NORTH DAKOTA AND WEST CENTRAL MINNESOTA SUNDAY AFTERNOON AND EVENING. FREEZING RAIN AND SNOW WILL THEN SPREAD NORTHWARD THROUGH THE RED RIVER VALLEY AND INTO ALL OF NORTHWEST MINNESOTA SUNDAY NIGHT AND MONDAY. THE SNOW WILL END MONDAY NIGHT. STRONG NORTH WINDS OF 25 TO 45 MPH WILL OCCUR MONDAY AND MONDAY NIGHT CAUSING NEAR BLIZZARD CONDITIONS IN AREAS WHICH RECEIVE SIGNIFICANT SNOWFALL. TOTAL SNOW ACCUMULATIONS FROM THIS STORM COULD EXCEED 6 INCHES. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ VOELKER
1 follow-up statement
000 WWUS43 KFGF 271829 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 1229 PM CST SUN NOV 27 2005 ...WINTER STORM TO IMPACT THE EASTERN DAKOTAS AND MUCH OF MINNESOTA SUNDAY EVENING THROUGH MONDAY EVENING... .A VARIETY OF WINTER WEATHER WILL OCCUR THIS AFTERNOON THROUGH MONDAY EVENING. LOW PRESSURE OVER KANSAS WILL SLOWLY MOVE INTO WESTERN IOWA ON MONDAY AND THEN TO NORTHWEST WISCONSIN ON TUESDAY. WARMER AND MOIST AIR WILL RIDE NORTH THIS AFTERNOON AND TONIGHT CAUSING WIDESPREAD FREEZING DRIZZLE AND FREEZING RAIN. FREEZING RAIN MAY BE HEAVY AT TIMES TONIGHT OVER SOUTHEAST NORTH DAKOTA AND WEST CENTRAL MINNESOTA. THE FREEZING RAIN WILL CHANGE TO SNOW FROM WEST TO EAST LATE TONIGHT INTO MONDAY WITH 4 TO 6 INCHES OF NEW SNOW LIKELY IN MANY AREAS BY LATE MONDAY NIGHT. THE HIGHEST TOTALS OF UP TO 8 INCHES ARE LIKELY TO BE NEAR A WAHPETON TO DETROIT LAKES TO BEMIDJI LINE. MNZ024-032-290600- /O.UPG.KFGF.WW.Y.0005.000000T0000Z-051127T2200Z/ /O.UPG.KFGF.WS.A.0003.051128T0000Z-051129T0600Z/ /O.EXB.KFGF.WS.W.0004.051127T1829Z-051129T0600Z/ HUBBARD-WADENA- INCLUDING THE CITIES OF...PARK RAPIDS...WADENA 1229 PM CST SUN NOV 27 2005 ...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT CST MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WINTER STORM WARNING FOR ALL OF WEST CENTRAL MINNESOTA INCLUDING PARK RAPIDS...BEMIDJI...WADENA AND FERGUS FALLS. THE WARNING IS IS IN EFFECT UNTIL MIDNIGHT CST MONDAY NIGHT. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. FREEZING DRIZZLE AND LIGHT FREEZING RAIN WILL OCCUR THIS AFTERNOON. CONDITIONS WILL WORSEN TONIGHT WITH MODERATE FREEZING RAIN LIKELY AT TIMES CAUSING SIGNIFICANT ICING. TEMPERATURES WILL BE NEAR THE 32 DEGREE MARK TONIGHT MAKING FOR TRICKY TRAVEL AS SOME ROADS MAY BE JUST WET WHILE OTHERS WILL BE ICE COATED. THE FREEZING RAIN WILL CHANGE TO SNOW MONDAY AFTERNOON AND CONTINUE MONDAY EVENING. SNOW ACCUMULATIONS OF 4 TO 6 INCHES ARE LIKELY ALONG WITH GUSTY NORTH WINDS OF 25 TO 35 MPH. $$ MNZ001-005-007-008-013-014-NDZ027-029-030-290600- /O.UPG.KFGF.WS.A.0003.051128T0000Z-051129T0600Z/ /O.EXB.KFGF.WS.W.0004.051127T1829Z-051129T0600Z/ WEST POLK-ROSEAU-WEST MARSHALL-EAST MARSHALL-PENNINGTON-RED LAKE- GRAND FORKS-STEELE-TRAILL- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ROSEAU... WARREN...NEWFOLDEN...THIEF RIVER FALLS...RED LAKE FALLS... GRAND FORKS...FINLEY...MAYVILLE 1229 PM CST SUN NOV 27 2005 ...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT CST MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WINTER STORM WARNING FOR LOCATIONS FROM FINLEY AND MAYVILLE...TO GRAND FORKS...THIEF RIVER FALLS...AND ROSEAU. THE WARNING IS IN EFFECT UNTIL MIDNIGHT CST MONDAY NIGHT. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. FREEZING DRIZZLE AND LIGHT FREEZING RAIN WILL DEVELOP THIS AFTERNOON AND CONTINUE THROUGH MIDNIGHT CAUSING ICY ROADS. THE FREEZING RAIN WILL CHANGE TO SNOW AFTER MIDNIGHT WITH PERIODS OF SNOW CONTINUING INTO MONDAY. SNOW ACCUMULATIONS WILL TOTAL AROUND 4 INCHES...A BIT LESS WEST OF THE RED RIVER AND A BIT MORE EAST OF THE RED RIVER. TRAVEL TONIGHT AND MONDAY WILL BE HAZARDOUS. NORTH WINDS WILL BLOW AT 25 TO 40 MPH ON MONDAY AND MONDAY NIGHT CAUSING BLOWING AND SNOW AND REDUCED VISIBILITY. $$ MNZ006-009-017-290600- /O.UPG.KFGF.WS.A.0003.051128T0000Z-051129T0600Z/ /O.EXB.KFGF.WS.W.0004.051127T1829Z-051129T0600Z/ LAKE OF THE WOODS-NORTH BELTRAMI-SOUTH BELTRAMI- INCLUDING THE CITIES OF...BAUDETTE...RED LAKE...BEMIDJI 1229 PM CST SUN NOV 27 2005 ...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT CST MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WINTER STORM WARNING FOR LOCATIONS INCLUDING BAUDETTE..RED LAKE AND BEMIDJI. THE WARNING IS IN EFFECT UNTIL MIDNIGHT CST MONDAY NIGHT. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. FREEZING DRIZZLE AND FREEZING RAIN WILL DEVELOP THIS AFTERNOON AND CONTINUE TONIGHT CAUSING ICY ROADS AND DANGEROUS TRAVEL. THE FREEZING RAIN WILL CHANGE TO SNOW ON MONDAY AND MONDAY EVENING WITH 4 TO 6 INCHES OF SNOW ACCUMULATION EXPECTED. $$ MNZ003-027>031-040-NDZ053-290600- /O.UPG.KFGF.WW.Y.0005.000000T0000Z-051127T2200Z/ /O.EXT.KFGF.WS.W.0004.051127T1829Z-051129T0600Z/ CLAY-WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL- EAST OTTER TAIL-GRANT-RICHLAND- INCLUDING THE CITIES OF...MOORHEAD...DETROIT LAKES...WOLF LAKE... BRECKENRIDGE...FERGUS FALLS...NEW YORK MILLS...ELBOW LAKE... WAHPETON 1229 PM CST SUN NOV 27 2005 ...WINTER STORM WARNING NOW IN EFFECT UNTIL MIDNIGHT CST MONDAY NIGHT... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL MIDNIGHT CST MONDAY NIGHT FOR ALL OF SOUTHEAST NORTH DAKOTA AND WEST CENTRAL MINNESOTA INCLUDING WAHPETON...FERGUS FALLS...ELBOW LAKE AND DETROIT LAKES. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. WIDESPREAD FREEZING RAIN WILL FALL THIS AFTERNOON AND TONIGHT WITH HEAVY ICE ACCUMULATIONS LIKELY ON POWER LINES AND TREES. ROADS WILL BE SLICK AND HAZARDOUS. THE FREEZING RAIN WILL CHANGE TO SNOW ON MONDAY WITH 4 TO 8 INCHES OF SNOW ACCUMULATION LIKELY BY MONDAY NIGHT. NORTH WINDS OF 25 TO 40 MPH MONDAY AND MONDAY NIGHT WILL CAUSE EXTENSIVE BLOWING SNOW AND REDUCED VISIBILITY IN OPEN COUNTRY. $$ MNZ002-015-016-022-023-NDZ038-039-049-052-290600- /O.EXT.KFGF.WS.W.0004.051127T1829Z-051129T0600Z/ NORMAN-EAST POLK-NORTH CLEARWATER-MAHNOMEN-SOUTH CLEARWATER- BARNES-CASS-RANSOM-SARGENT- INCLUDING THE CITIES OF...HALSTAD...FOSSTON...BAGLEY...MAHNOMEN... LAKE ITASCA...VALLEY CITY...FARGO...LISBON...GWINNER 1229 PM CST SUN NOV 27 2005 ...WINTER STORM WARNING NOW IN EFFECT UNTIL MIDNIGHT CST MONDAY NIGHT... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL MIDNIGHT CST MONDAY NIGHT FOR SOUTHEAST NORTH DAKOTA AND WEST CENTRAL MINNESOTA INCLUDING FARGO...WAHPETON...DETROIT LAKES AND MAHNOMEN. FREEZING RAIN WILL CONTINUE THIS AFTERNOON AND TONIGHT CAUSING HEAVY ICE ACCUMULATIONS ON TREES AND POWER LINES AND MAKING ROADS VERY SLICK AND HAZARDOUS. AVOID TRAVEL IS AT ALL POSSIBLE. THE FREEZING RAIN WILL CHANGE TO SNOW FROM WEST TO EAST LATE TONIGHT AND MONDAY MORNING WITH THE SNOW ENDING MONDAY EVENING. NEW SNOW ACCUMULATIONS OF 4 TO 6 INCHES ARE EXPECTED...WITH A BIT HIGHER AMOUNTS FROM WAHPETON TO DETROIT LAKES. NORTH WINDS OF 25 TO 40 MPH WILL CAUSE EXTENSIVE BLOWING SNOW AND REDUCED VISIBILITY ON MONDAY AND MONDAY NIGHT. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ RIDDLE
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this winter storm warning went out at Nov 26, 8:25 PM CST, 8 hours earlier.
Area forecast discussion, Nov 26, 8:25 PM CST, 8 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
825 PM CST SAT NOV 26 2005
.CURRENT OBSERVATIONAL OVERVIEW...
01Z SURFACE ANALYSIS DEPICTED LOW PRESSURE STARTING TO TAKE SHAPE
OVER KANSAS WITH ASSOCIATED INVERTED TROUGH AXIS INTO THE WESTERN
DAKOTAS. LATEST WATER VAPOR IMAGERY SHOWED MEAN 500MB TROUGH OVER
THE NORTHERN ROCKIES WITH STRONG UPPER LEVEL JET ENERGY PUNCHING
INTO SOUTHWEST CONUS.
.SHORT TERM...
INCREASING CLOUD COVER/EASTERLY LOW LEVEL TRAJECTORY SHOULD RESULT
IN SMALL/STEADY TEMPERATURE PROFILE OVERNIGHT. INHERITED ZONES HAVE
OVERALL TRENDS HANDLED WELL...THUS ATTM APPEARS ONLY SOME COSMETIC
CHANGES IF THAT WILL BE NEEDED OVERNIGHT.
&&
.AVIATION...
HIGH AND MID LEVEL CLOUDS SHOULD PREVAIL OVERNIGHT. POTENTIAL EXISTS
FOR SOME LOWER MVFR CIGS TO SNEAK UP INTO SOUTHEAST NORTH DAKOTA INTO
WEST CENTRAL MINNESOTA TOWARDS DAYBREAK.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY EVENING
FOR NDZ027-NDZ029-NDZ030-NDZ038-NDZ039-NDZ049-NDZ052-NDZ053.
MN...WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY EVENING
FOR MNZ001-MNZ002-MNZ003-MNZ005-MNZ006-MNZ007-MNZ008-MNZ009-
MNZ013-MNZ014-MNZ015-MNZ016-MNZ017-MNZ022-MNZ023-MNZ024-
MNZ027-MNZ028-MNZ029-MNZ030-MNZ031-MNZ032-MNZ040.
&&Hazardous weather outlook, Nov 26, 6:47 AM CST, 21 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 647 AM CST SAT NOV 26 2005 MNZ002-003-005-006-008-009-013>017-022>024-027>032-040-NDZ038-039- 049-052-053-271300- NORMAN-CLAY-ROSEAU-LAKE OF THE WOODS-EAST MARSHALL-NORTH BELTRAMI- PENNINGTON-RED LAKE-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI- MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-BARNES-CASS-RANSOM- SARGENT-RICHLAND- 647 AM CST SAT NOV 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STORM SYSTEM WILL BRING THE POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS TO PARTS OF THE REGION SUNDAY NIGHT AND MONDAY. ALTHOUGH THE EXACT TRACK OF THE STORM IS UNCERTAIN AT THIS TIME IT LOOKS LIKE THE FAVORED AREA FOR SIGNIFICANT SNOWFALL WILL BE SOUTH AND EAST OF A LINE FROM FARGO TO ROSEAU. THE PRECIPITATION MAY START OUT AS A MIX OF RAIN OR FREEZING RAIN. PERSONS PLANNING TRAVEL SHOULD LISTEN FOR LATER STATEMENTS ON THIS DEVELOPING STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MNZ001-004-007-NDZ006>008-014>016-024-026>030-054-271300- WEST POLK-KITTSON-WEST MARSHALL-TOWNER-CAVALIER-PEMBINA-BENSON- RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE- TRAILL-WESTERN WALSH COUNTY- 647 AM CST SAT NOV 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY CHANCES FOR LIGHT SNOW WILL INCREASE ACROSS THE REGION FROM SUNDAY NIGHT INTO MIDWEEK. AT THIS POINT SIGNIFICANT ACCUMULATIONS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. VOELKER
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 10:08 AM CST | Winter Weather Advisory | FGF | Becker, Clay, Grant, Hubbard, Otter Tail, Wadena and 1 more | 2 hr |
Nearby
Winter Storm Warnings in Minnesota, 2005Winter Storm Warnings in North Dakota, 2005Every winter storm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.